MathSciNet Relay Station
MathSciNet bibliographic data
MR2397765 (2009b:47099) 47H10 (47H09 47J25 65J15)
Kim, Tae-Hwa; Xu, Hong-Kun Convergence of the modified Mann's iteration method for asymptotically strict pseudo-contractions. Nonlinear Anal. 68 (2008), no. 9, 2828–2836.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement